American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] John R. Klein and John W. Peter. Fake wedges. Trans. Amer. Math. Soc. 366 (2014) 3771-3786.
Abstract, references, and article information   
View Article: PDF

[2] Mihai Damian. On the homotopy of finite $ {CW}$-complexes with polycyclic fundamental group. Trans. Amer. Math. Soc. 361 (2009) 1791-1809. MR 2465817.
Abstract, references, and article information   
View Article: PDF

[3] Dae-Woong Lee. On the same $N$-type conjecture for the suspension of the infinite complex projective space. Proc. Amer. Math. Soc. 137 (2009) 1161-1168. MR 2457459.
Abstract, references, and article information   
View Article: PDF

[4] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF

[5] S. S. Podkorytov. On maps of a sphere to a simply connected space with finitely generated homotopy groups. St. Petersburg Math. J. 16 (2005) 719-747. MR 2090856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eric Babson and Patricia Hersh. Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005) 509-534. MR 2095621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Yutaka Hemmi and Yusuke Kawamoto. Higher homotopy commutativity of $H$-spaces and the permuto-associahedra. Trans. Amer. Math. Soc. 356 (2004) 3823-3839. MR 2058507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donald Yau. On adic genus and lambda-rings. Trans. Amer. Math. Soc. 357 (2005) 1341-1348. MR 2115369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yusuke Kawamoto and James P. Lin. Homotopy commutativity of $H$-spaces with finitely generated cohomology. Trans. Amer. Math. Soc. 353 (2001) 4481-4496. MR 1851180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carles Broto and Jesper M. Møller. Embeddings of $\mathrm{DI}_2$ in $\mathrm{F}_4$. Trans. Amer. Math. Soc. 353 (2001) 4461-4479. MR 1851179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christos A. Athanasiadis. Projections of polytopes on the plane and the generalized Baues problem. Proc. Amer. Math. Soc. 129 (2001) 2103-2109. MR 1825923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Danuta Kolodziejczyk. There exists a polyhedron with infinitely many left neighbors. Proc. Amer. Math. Soc. 129 (2001) 303-309. MR 1784026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jesús González. Odd primary $bo$ resolutions and classification of the stable summands of stunted lens spaces. Trans. Amer. Math. Soc. 352 (2000) 1149-1169. MR 1491866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edgar H. Brown Jr. and Robert H. Szczarba Jr.. On the rational homotopy type of function spaces. Trans. Amer. Math. Soc. 349 (1997) 4931-4951. MR 1407482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David E. Hurtubise. The Floer homotopy type of height functions on complex Grassmann manifolds. Trans. Amer. Math. Soc. 349 (1997) 2493-2505. MR 1401774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenshi Ishiguro. Classifying spaces and homotopy sets of axes of pairings. Proc. Amer. Math. Soc. 124 (1996) 3897-3903. MR 1343701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Ignacio Extremiana Aldana, L. Javier Hernández Paricio and M. Teresa Rivas Rodríguez. A closed model category for $(n - 1)$-connected spaces. Proc. Amer. Math. Soc. 124 (1996) 3545-3553. MR 1353370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. J. Daverman and F. C. Tinsley. Crumpled laminations and manifolds of nonfinite type. Proc. Amer. Math. Soc. 124 (1996) 2609-2610. MR 1371119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kathryn Lesh. Hybrid spaces with interesting cohomology . Trans. Amer. Math. Soc. 347 (1995) 3247-3262. MR 1316857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. G. Dwyer, D. M. Kan, J. H. Smith and C. R. Stover. A $\Pi$-algebra spectral sequence for function spaces . Proc. Amer. Math. Soc. 120 (1994) 615-621. MR 1169024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Samuel B. Smith. Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups . Trans. Amer. Math. Soc. 342 (1994) 895-915. MR 1225575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Imre Bokor. On mapping cones of suspension elements of finite order in the homotopy groups of a wedge of spheres . Proc. Amer. Math. Soc. 119 (1993) 955-961. MR 1152974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Chigogidze. Classification theorem for Menger manifolds . Proc. Amer. Math. Soc. 116 (1992) 825-832. MR 1143015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John Martino and Stewart Priddy. A classification of the stable type of $BG$ . Bull. Amer. Math. Soc. 27 (1992) 165-170. MR 1145578.
Abstract, references, and article information   
View Article: PDF

[25] Gregory Lupton. Algebras realized by $n$ rational homotopy types . Proc. Amer. Math. Soc. 113 (1991) 1179-1184. MR 1073529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David J. Anick. Hopf algebras up to homotopy . J. Amer. Math. Soc. 2 (1989) 417-453. MR 991015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. Blaine Lawson Jr. The topological structure of the space of algebraic varieties. Bull. Amer. Math. Soc. 17 (1987) 326-330. MR 903744.
Abstract, references, and article information   
View Article: PDF

[28] Paul Goerss and Larry Smith. Towers and injective cohomology algebras . Trans. Amer. Math. Soc. 303 (1987) 619-636. MR 902789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Micheal Dyer. A topological interpretation for the bias invariant . Proc. Amer. Math. Soc. 98 (1986) 519-523. MR 857954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. J. Daverman and F. C. Tinsley. The homotopy type of certain laminated manifolds . Proc. Amer. Math. Soc. 96 (1986) 703-708. MR 826506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2